RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2012, Number 4(18), Pages 61–72 (Mi pdm385)  

This article is cited in 3 scientific papers (total in 3 papers)

Discrete Models for Real Processes

Investigation of the solution stability of vector investment Boolean problem in the case of Hölder metric in a criteria space

V. A. Emelichev, V. V. Korotkov

Belarusian State University, Minsk, Belarus'

Abstract: The stability of a Pareto-optimal portfolio in the multicriteria discrete variant of Markowitz's investment problem with the Wald's maximin efficiency criteria is analysed. The lower and upper bounds for the stability radius of such a portfolio are obtained in the case of the Hölder metric $l_p$, $1\leq p\leq\infty$, in the criteria space of the problem parameters.

Keywords: vector investment problem, Pareto-optimal investment portfolio, Wald's efficiency criteria, stability radius of portfolio, the Hölder metric.

Full text: PDF file (658 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.8

Citation: V. A. Emelichev, V. V. Korotkov, “Investigation of the solution stability of vector investment Boolean problem in the case of Hölder metric in a criteria space”, Prikl. Diskr. Mat., 2012, no. 4(18), 61–72

Citation in format AMSBIB
\Bibitem{EmeKor12}
\by V.~A.~Emelichev, V.~V.~Korotkov
\paper Investigation of the solution stability of vector investment Boolean problem in the case of H\"older metric in a~criteria space
\jour Prikl. Diskr. Mat.
\yr 2012
\issue 4(18)
\pages 61--72
\mathnet{http://mi.mathnet.ru/pdm385}


Linking options:
  • http://mi.mathnet.ru/eng/pdm385
  • http://mi.mathnet.ru/eng/pdm/y2012/i4/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, R. P. Shatsov, “Investitsionnaya buleva zadacha Markovitsa v usloviyakh neopredelennosti, mnogokriterialnosti i riska”, PDM, 2013, no. 2(20), 115–122  mathnet
    2. V. A. Emelichev, K. G. Kuzmin, “Usloviya ustoichivosti mnogokriterialnoi bulevoi zadachi minimizatsii proektsii lineinykh funktsii”, Tr. IMM UrO RAN, 19, no. 2, 2013, 125–133  mathnet  mathscinet  elib
    3. V. A. Emelichev, E. V. Ustilko, “Postoptimalnyi analiz investitsionnoi zadachi s kriteriyami krainego optimizma”, PDM, 2014, no. 3(25), 117–123  mathnet
  • Прикладная дискретная математика
    Number of views:
    This page:113
    Full text:33
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019